Hormone Therapy By Hormone Injection?
I am a sufferer of Kallman Syndrome, is it normal to grow a lot of pimples when I inject Sustanone 250, I inject 3 weeks and have injected 5 times, and why do my armpits and mustaches still not grow huh and my penis is still small, and thank God my voice already enlarged
The drug you mentioned contains the hormone testosterone. In men, testosterone is produced by the testes and functions for muscle mass, bone density, red blood cell production, fat distribution, sperm production, and sex drive.
Testosterone injection is done if there is a lack of testosterone. Testosterone deficiency can cause several conditions such as reduced muscle mass, influence on fertility, little hair, brittle bones, increased body fat, male breast enlargement, and sleep disturbance.
Testosterone injection has the risk of side effects such as pain in the injection area, acne, nausea, depression, mood swings, muscle aches, liver disorders, cholesterol metabolic disorders, high blood pressure, leg swelling, and changes when erect.
Improvement of the general condition can begin to be felt after 6 weeks to several months of therapy. If you currently experience side effects from testosterone injections or the progress of therapy has not been too felt, I suggest that you consult with your doctor so you can evaluate the results of hormone therapy that you do so the doctor can decide the next steps that can be done.
To help reduce acne, you can use over-the-counter acne medications, use all non-comedogenic skincare, avoid stress, avoid touching your face before washing your hands, and don't squeeze pimples.
Hope it helps you,